# SDR SWIA202163879

- Difficulty date: November 13, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE DRIVEN SLAT TRACK 1-1 HAS DEEP WEAR MARK.    (C CHECK RO 1/18/2022)   R/H SIDE DRIVEN SLAT TRACK 1-1 WAS REPAIRED IAW CRJ-700 SRM 51-12-00-001-001-A01 & REO 670-57-42-1286 REV.- -, DATED 2021-12-13. COMPLIED WITH 51-900-1002-SKY. OPS  TEST GOOD
